Translator Disclaimer
Fall and Winter 2016 Purely infinite totally disconnected topological graph algebras
Hui Li
Illinois J. Math. 60(3-4): 739-750 (Fall and Winter 2016). DOI: 10.1215/ijm/1506067288

Abstract

We give a sufficient condition on totally disconnected topological graphs such that their associated topological graph algebras are purely infinite.

Citation

Download Citation

Hui Li. "Purely infinite totally disconnected topological graph algebras." Illinois J. Math. 60 (3-4) 739 - 750, Fall and Winter 2016. https://doi.org/10.1215/ijm/1506067288

Information

Received: 14 September 2016; Revised: 29 March 2017; Published: Fall and Winter 2016
First available in Project Euclid: 22 September 2017

zbMATH: 1379.46042
MathSciNet: MR3707640
Digital Object Identifier: 10.1215/ijm/1506067288

Subjects:
Primary: 46L05

Rights: Copyright © 2016 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.60 • No. 3-4 • Fall and Winter 2016
Back to Top